# SDR CALA2025073107127

- Difficulty date: July 27, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N458UA
- Make and model: Airbus A320-232
- Aircraft serial: 1163
- Aircraft time: 75,262 hours, 32,475 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: D5725258000500
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR SUPPORT RIB 5 FORWARD LUG INSPECTION FOUND CRACK ON RT MLG SUPPORT RIB 5 FORWARD LUG.  AFT SIDE REF AVO14715, ACP STEPS 1,2 AND 3. CRACKED AS INDICATED. NO DAMAGE FOUND WITH 10X ON SURROUNDING AREAS AT RADII AND SURFACES. C/W FPI IAW NTM 51-80-00, HFEC IAW NTM 51-10-08-250-802-A-01 AND AVO14715 STEP 4. CONFIRMED CRACK. ACCOMPLISH STEPS 6 & 7 OF AVO 14715 REV A CLEANED SEALANT AROUND RT MLG SUPPORT IAW AVO 14715 REVISION A STEP 6. DVI RT RIB 5 BUSHING FLANGE FWD AND AFT SIDE VISIBLE WITH 10X MIRROR, NO CRACKS OR CORROSION FOUND, RT DVI C/W IAW AVO14715 REV. A STEP 6 I) II. STEP 7 EA 5720-02 408 OP 1.   NO DEFECTS FOUND.  DETAILED INSPECTION AS PER NTM 51-90-00 TO CONFIRM NO OTHER CRACKS EXIST.  REF ECRA 5720-03532 STEP 8, NO BUSHING MIGRATION NOTED ON FWD OR AFT BUSHINGS AS CHKED WITH FEELER GAUGE.
